# SDR AC2R2016060701

- Difficulty date: June 7, 2016
- Submitted: June 7, 2016
- Operation: General aviation
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 2,835 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED APPROXIMATELY 7 TIMES. FOUND DIRT, WATER IN NR 2 FLAME DETECTOR CONNECTOR.  CLEANED AND SAFETIED CONNECTOR.  PERFORMED FIRE DETECTION TEST.  NO DEFECTS NOTED.  FOUND SERVICEABLE.
